# SDR AALA201802269053

- Difficulty date: February 24, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 11,906 hours, 3,617 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. CABIN SERVICE ELECTRICAL OUTLET. LAST ROW COACH, LEFT SIDE EXPOSED, CANNON PLUG WIRING TO EMERGENCY EXIT LIGHTS. MISSING COVER AND NO PAX IN ROW AND NO ONE ALLOWED TO MOVE THERE FOR FLIGHT. LIGHTS WORK OK. INSTALLED CANNON PLUG COVER AT LEFT HAND SEAT ROW 36 PER MM 25-23-44.
